Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Primitive groups which contain substitutions of prime order $ p$ and of degree $ 6p$ or $ 7p$


Author: Marie J. Weiss
Journal: Trans. Amer. Math. Soc. 30 (1928), 333-359
MSC: Primary 20B15
MathSciNet review: 1501431
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20B15

Retrieve articles in all journals with MSC: 20B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1928-1501431-X
PII: S 0002-9947(1928)1501431-X
Article copyright: © Copyright 1928 American Mathematical Society